# SDR UIEA2024092200914

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 16,599 hours, 37,907 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 189929AEC
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

LE FLAP TRANSIT ILLUMINATED DURING T/O. IMMEDIATELY AT THRUST, LEVER INCREASE. DISCONTINUED TAKEOFF( R/R LE FLAP PROXIMITY SENSOR POSITION F4 IAW B737 AMM 27-88-11. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.  )
